# SDR ASAA2018071225350

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 40,670 hours, 12,325 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250258040
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C N8420001 FOUND CONNECTOR PROTECTION WORN BEYONG LIMITS ON J8 ON NR 2 ENGINE. GROUNDED - YES. REMOVED AND REPLACED J8 HARNESS ON NR 2 ENG. REF MM 73-21-06/401 OPS CK GOOD. PULLED, COLLARED, AND RESET 2 CBS.
